Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What medicine should I take for ulcer in my scrotum and mouth ?

im 19 years old.i have ulcers on my scrotum ..what causes that?im realy worried its because of im infected by syphillis or HIV .i have ulcers in my mouth too.what should i do?im embarrassed to tell my family.the problem with my mouth started when i was about 10.until now.the scrotum problem started last year..what does that mean?
Asked On : Sun, 13 Mar 2011
Answers:  2 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Ulcer can be due to so many causes.Get it tested by blood test, biopsy & culture sensitivity & treated it from surgeon . Disclaimer
Answered: Sun, 13 Mar 2011
I find this answer helpful
Urologist Dr. Rajiv goel's  Response
welcome to healthcaremagic,

I dont know what you are talking about but still to hazhard a guess from your description you appear to have sebaceous cysts of scrotum. you should see a urologist and if they are troubling you a lot, they can be excised
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor